UNIGE document Scientific Article
previous document  unige:12078  next document
add to browser collection

Extension of complexes of groups

Published in Annales de l'Institut Fourier. 1992, vol. 42, no. 1-2, p. 275-311
Abstract Complexes of groups G(X) over ordered simplicial complexes X are generalizations to higher dimensions of graphs of groups. We first relate them to complexes of spaces by considering their classifying space BG(X). Then we develop their homological algebra aspects. We define the notions of homology and cohomology of a complex of groups G(X) with coefficients in a G(X)-module and show the existence of free resolutions. We apply those notions to study extensions of complexes of groups with constant or abelian kernel.
Full text
Article (Published version) (3 MB) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
HAEFLIGER, André. Extension of complexes of groups. In: Annales de l'Institut Fourier, 1992, vol. 42, n° 1-2, p. 275-311. https://archive-ouverte.unige.ch/unige:12078

369 hits

0 download


Deposited on : 2010-10-12

Export document
Format :
Citation style :